# SDR SCNA201906108069

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,326 hours, 29,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 19 INCHES WIDE BY 4.5 INCHES DEEP DELAMINATION ON OTBD TRAILING EDGE OF L/H INBD MAIN FLAP. WEDGE DELAMINATION. REMOVED LEFT INBD FLAP T/E WEDGE ASSY. FOR REPLACEMENT OR REPAIR. ROBBED SERVICEABLE WEDGE ASSY. PERFORMED DVI. NO DEFECTS NOTED. OK FOR CONTINUED SERVICE. INSTALLED WEDGE ASSY.
